# SDR FDEA201602050459

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 75,031 hours, 27,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 140N26041
- Condition: Galled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR, FWD EDGE NR 1 - 7 STOP PINS FOUND METAL GALLING.  R & R IAW AMM 52-11-00 REV 114.  ADJUSTMENT CHECK CARRIED OUT IAW AMM 52-11-00 REV 114.  FOUND GOOD.  REPAIR CLASSIFIED AS MINOR.
